MathSciNet Relay Station
MathSciNet bibliographic data
MR1150584 58G25 (11F06 20H10 57N05 57N10)
Reid, Alan W. Isospectrality and commensurability of arithmetic hyperbolic $2$- and $3$-manifolds. Duke Math. J. 65 (1992), no. 2, 215–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement